# SDR CALA2024061701812

- Difficulty date: June 12, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N29975
- Make and model: Boeing 787-8
- Aircraft serial: 66134
- Aircraft time: 19,102 hours, 1,970 cycles
- Engine: GENX1B76A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION INDICATION (ENGINE) HIGH (BLACK NUMBERS ON WHITE BOX) FIM TASK REF : 31-90-F8-03A-421B-A CMC MSG#  7711602 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE   NARRATIVE:  ENGINE MONITOR UNIT (RIGHT ENGINE) REVIEW CHRONIC HIST (CHAPTER 77). (CLOSED FUP L/P8233491). PERFORMED FIM DMC-B787-A-G77-30-F1-50A-421A-A. PERFORMANCE PAGE. FOUND MULTIPLE RIGHT ENGINE VIBRATION EXCEEDENCES. PERFROMED IDLE ENGINE RUN, VIB WITHIN NORMAL PARAMETERS. REF AMM 71-00-00.  NO REPORTS OF VIBRATION FELT IN FLIGHT DECK. T-S REF FIM MAINTENANCE MESSAGE 77-11602 - FAULT ISOLATION REFERENCE: DMC-B787-A-G77-30-F1-50A-421A-A. WORKED WITH LOG PAGE 8270613. W14 HARNESS AND EMU REPLACED.
